# SDR AALA202110180262

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 82,513 hours, 10,182 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735891
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRE LOOP 1 ENGINE R STATUS MESSAGE AT CRUISE. CREW DECLARED AN EMERGENCY, RETURNED TO JFK LANDING SAFELY.   REPLACED RIGHT ENGINE FIRE DETECTOR ASSEMBLY M26020 PER AMM 26-11-01 .
